Please use this identifier to cite or link to this item: http://hdl.handle.net/10995/51388
Title: The asymptotics of a solution of a parabolic equation as time increases without bound
Authors: Degtyarev, D. O.
Il'in, A. M.
Issue Date: 2012
Citation: Degtyarev D. O. The asymptotics of a solution of a parabolic equation as time increases without bound / D. O. Degtyarev, A. M. Il'in // Sbornik Mathematics. — 2012. — Vol. 203. — № 11. — P. 1589-1610.
Abstract: A boundary-value problem for a second order parabolic equation on a half-line is considered. A uniform asymptotic approximation to a solution to within any power of t-1 is constructed and substantiated. © 2012 RAS(DoM) and LMS.
Keywords: ASYMPTOTIC EXPANSION
BOUNDARY-VALUE PROBLEM
METHOD OF MATCHING
SMALL PARAMETER
URI: http://hdl.handle.net/10995/51388
https://elar.urfu.ru/handle/10995/51388
SCOPUS ID: 84873166884
WOS ID: 000313837500004
PURE ID: 1069673
ISSN: 1064-5616
1468-4802
DOI: 10.1070/SM2012v203n11ABEH004277
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.